ITP OpenIR  > SCI期刊论文
Cai, JF; Ju, GX; Wu, K; Wang, SK; Cai, JF , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Super Yangian double DY(gl(1/1)) and its Gauss decomposition
Source PublicationJOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
KeywordConformal Field-theory Quantum Symmetry Representations
AbstractWe extend the Yangian double to the super (or graded) case and give its Drinfel'd generators a realization by Gauss decomposition.
1997
ISSN0305-4470
Volume30Issue:11Pages:L347-L350
Subject AreaPhysics
Indexed BySCI
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/12471
CollectionSCI期刊论文
Corresponding AuthorCai, JF , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Recommended Citation
GB/T 7714
Cai, JF,Ju, GX,Wu, K,et al. Super Yangian double DY(gl(1/1)) and its Gauss decomposition[J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,1997,30(11):L347-L350.
APA Cai, JF,Ju, GX,Wu, K,Wang, SK,&Cai, JF , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA..(1997).Super Yangian double DY(gl(1/1)) and its Gauss decomposition.JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,30(11),L347-L350.
MLA Cai, JF,et al."Super Yangian double DY(gl(1/1)) and its Gauss decomposition".JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 30.11(1997):L347-L350.
Files in This Item:
File Name/Size DocType Version Access License
Super Yangian double(106KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cai, JF]'s Articles
[Ju, GX]'s Articles
[Wu, K]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cai, JF]'s Articles
[Ju, GX]'s Articles
[Wu, K]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cai, JF]'s Articles
[Ju, GX]'s Articles
[Wu, K]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.